Skip to content
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Online Journal of Analytic Combinatorics
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Home
About CP
Overview
Editorial Office
News & Announcements
Journals
Ars Combinatoria
Utilitas Mathematica
Journal of Combinatorial Mathematics and Combinatorial Computing
Congressus Numerantium
Online Journal of Analytic Combinatorics
Information
Guide for Authors
Guide for Reviewers
Guide for Editors
Editorial Workflow
Publication Ethics
Open Access Policy
Copyright Policy
Order Article Reprints
Guide for Subscribers
Guide for Conference Organizers
Special Issue Guidelines
Authors Services
CP Books
Contact Us
Search
Contents
Abstract
-
References
Journal of Combinatorial Mathematics and Combinatorial Computing
Volume 045
Pages: 145-161
Research article
The maximal size of a
3
-arc in
P
G
(
2
,
8
)
Jiirgen Bierbrauer
1
1
Department of Mathematical Sciences Michigan Technological University Houghton, Michigan 49931 (USA)
Published: 31/05/2003
Download PDF
Cite
Copyright Link
License
Abstract
We prove that
15
is the maximal size of a
3
-arc in the projective plane of order
8
.